# SDR DALA2025042303170

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 58,591 hours, 42,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY PATH LIGHTS ARE INOPERATIVE. SUMMARY SEE NRC 087-0001:3351-2001/001 00359: REPAIRED WIRE E9405-7-16N REF B717 SWPM 20-10-03. REPLACED POWER SUPPLY AND BATTERY PACK REF B717 AMM 33-51-03 AND CHECKED OPERATION. (LP #0927540)
